# SDR C2XA02TY170

- Difficulty date: December 9, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Part number: INCC018880050A
- Part serial: NA
- Condition: Cracked
- Part time: 10,631 hours, 7,851 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During mtx taxi of the aircraft, the R/H wing outbd. leading edge struck a storage shed causing damage to the R/H leading edge, wing tip, and fwd. spar. Maintenance spliced in a new section of spar 1, replaced rib 25, and replaced the outbd. leading edge and wing tip IAW EA5710-01036, EMB AMM, and EMB SRM. Aircraft perfomed satisfactory test flight following the repair and was returned to service.
